# SDR UALA2013022601161

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 42,783 hours, 16,807 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unlatched
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

36D O2 MASK DEPLOYED.  DOOR WILL NOT STAY CLOSED.  MANUALLY CYCLED LATCH AND DOOR CLOSED AND LATCHED OK. DROP TEST GOOD AND RELATCHED OK.  SUSPECT DOOR NOT FULLY LOCKED IN PLACE AFTER DROP TEST JUST BEFORE PROBLEM OCCURRED.
